# SDR AALA200064

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14053
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 420
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 36
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION FROM STR 49L TO STR 50L AT FRAME 36.  ALODINED, PRIMED, AND PAINTED PER SRM 51-74-10.  INSTALLED NEW SHEARTIE PER SRM 51-72-10.  TST:  32,241 HOURS.  CYCLES:  12,979.  (X)
